Please encourage me today

Discussion in 'Fibromyalgia Main Forum' started by JewelRA, Jul 5, 2006.

  1. JewelRA

    JewelRA New Member

    Oh, will this ever get better? I should say, my physicl pain has actually been better - I haven't even taken any narcotics in 2 weeks - so I am thankful for that.

    But the neurological/mental symptoms have been horrific the last few weeks after my trial/withdrawal from Effexor (that EVIL drug!) and trying to wean off of Paxil. I am severely "brain foggy", out of it, confused, anxious, scared, twitchy, sleepless...It goes on and on...

    Could this STILL be from the Effexor, even though I only took it 3 weeks and have been completely off of it for almost 4 weeks??? Could this be from cutting my Paxil down in tiny, tiny increments (I even got the liquid form and am cutting it down almost inperceptably, although my body seems to be able to perceive it anyway)? Could this simply be a terrible flare of my FM?

    Will I ever feel better???

    I know I should be thankful for the decreased physical pain, but honestly, I think I would prefer that to the feeling of completely losing my mind. Isn't that terrible to feel like we should have to choose?

    I just feel so confused as to how I should procede from here. I was sure the effexor was out of my system and that going off the Paxil would make me feel better, but I seem to feel worse and worse. I am questioning the wisdom of trying to taper it now. Of course, no doctor can advise me. At least my rheumy is willing to work with me, and prescribed me the liquid so I can go very slowly. I am thankful for that, at least. I just wish someone could tell me exactly what I should do. I know you all can probably relate to that sentiment.

    Please just give me a little "chin up" and maybe some prayers today...and maybe some insight. Thank you.

    God bless,
    julie
  2. NyroFan

    NyroFan New Member

    Julie:

    It all will be O.K. Every dark cloud has a silver lining.
    So just wait it out and all will work out. I know it sounds foreign and simplistic, but each day brings something new.

    I could not stand Paxil or Effexor. I managed to get on Celexa/Lexapro at 10mg. and I can tolerate that.

    Yes, chin up with prayers: you've got it from me.


    ((((((((())))))))))))))HUGS))))))))))))))))))))))))))))


    nyrofan
  3. Pianowoman

    Pianowoman New Member

    I would not be surprised if it is still the effects from the ADs. I had similar symtoms for many weeks after stopping Zoloft. I had only been on it a short time. I remember exactly what you are describing.

    I'm glad your pain is better and take heart! This will pass eventually, perhaps not much longer. It gradually disappears. You WILL feel better.

    Sending good thoughts.
    Kathy.
  4. blessedmom2four

    blessedmom2four New Member

    it took me 2-3 months to completly go off all meds and then about a month to feel well again.
    i was on soma 4xday /methadone 4xday /roxicodone breakthrough
    /nurontin 4xday / amatripiline 1 at bed time

    the withdraw alone was horrific, i thought i was never going to get over it..

    now i am careful as to what i take... i decide if the effects are worth it for me, not just because the dr. thinks i shoul try it.

    currently on ultracet thats all...
    it will get better
    thinking of you
  5. Mikie

    Mikie Moderator

    Have you discussed this with your doc? I hope and pray that this gets better. Keep us updated on how you are doing.

    Love, Mikie
  6. Cromwell

    Cromwell New Member

    Yes I think the withdrawal will end soon just hang in there you are doing so well.

    Love Anne Cromwell
  7. JewelRA

    JewelRA New Member

    I can't tell you how much I appreciate the support. The "normals" in my life don't seem to understand how much I just need to hear "This WILL get better", almost constantly.

    I should have clarified, I have been on the Paxil for 14 years, and the reason I have been trying to taper it, is because it seems/ed to affect me differently ever since I took the Effexor, although, I may be mistaking that for continued withdrawal effects. It seemed like I felt a weird "surge" after taking it that made me feel weird. But I haven't felt that in the last couple of days. It has never affected me negatively in the past. It helped me with my anxiety/depression/panic attacks. But the benefits of it have probably worn off after so many years. But you sure can still have withdrawals from it, even if you aren't experiencing the benefits! aaaargh!

    Anyway, thank you for your support. I have moments where I will feel better for a while, and then I have some hope.

    Honora,

    I did try the fish oils, but they seemed to make me a little more anxious? Maybe it wasn't actually that, but a few posters here said they had that affect on them.

    I know this will get better. Thank you all for the support!

    God bless!